# SDR CA020130003

- Difficulty date: November 20, 2001
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Wire
- Part number: M227591620
- Condition: Shorted
- Location: Wire
- Part time: 12,888 hours, 14,480 cycles
- Component: Wire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED THAT ALL PILOT AND COPILOT INSTRUMENT LIGHTING WAS NOT WORKING ON THE GROUND PRIOR ENGINE START.  AFTER INVESTIGATION WE FOUND THAT THE COPILOT AIRSPEED INDICATOR WIRE  L38B20 HAVE BEEN CHAFFING ON EADI OUTERCASE.  THE WIRE SHORTED AND CAUSED CIRCUIT BREAKER CB21 TO TRIP,  CAUSING THE POWER LOST FOR THE INSTRUMENT LIGHTING.
